# SDR ASAA2014052507908

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 24,943 hours, 7,647 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Message
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING, ENGINE SHUTDOWN AFTER 3 MINUTE COOL DOWN.  ACFT GROUNDED.  ACCOMPLISHED NR 1 ENGINE RUN AND SHUTDOWN IAW AMM 71-00-00.  NO FAULTS NOTED, CHECKED, NO PREVIOUS HISTORY.
